# SDR DL72S020211

- Difficulty date: February 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- Aircraft time: 60,905 hours, 44,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON EMERGENCY LIGHT TEST FOR NR 4 S/C THE LIGHT ABOVE R1 DID NOT ILLUMINATE.  REPLACED BATTERIES LIGHT, NOW CHECKS NORMAL.
